hrcak mascot   Srce   HID

Mathematical Communications, Vol.2 No.1 Lipanj 1997.

Stručni rad

The matrix of a linear operator in a pair of ordered bases

D. Jukić

Puni tekst: engleski, pdf (132 KB) str. 77-82 preuzimanja: 2.261* citiraj
APA
Jukić, D. (1997). The matrix of a linear operator in a pair of ordered bases. Mathematical Communications, 2(1), 77-82. Preuzeto s http://hrcak.srce.hr/1820

Sažetak
In the lecture it is shown how to represent a linear operator by a matrix.
This representation allows us to define an operation with matrices.

Ključne riječi
linear operator; matrix of a linear operator; matrix operations

Hrčak ID: 1820

URI
http://hrcak.srce.hr/1820

Posjeta: 2.404 *